Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS La Crosse, WI

June 29, 2015Allamakee County, Iowa; Crawford County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 6:06 PM CDT for Allamakee County, Iowa; Crawford County, Wisconsin. It was in force for 54 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 6:06 PM CDT (23:06 UTC)
Expired
Jun 29, 2015, 7:00 PM CDT
In force
54 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Allamakee County, IA, Crawford County, WI

The radar

The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:09 PM CDTHAIL 13 Nnw Lansing, IA
Jun 29, 6:21 PM CDTHAIL 0.54 Nw Harpers Ferry, IA
Jun 29, 6:22 PM CDTHAIL 13 Nnw Harpers Ferry, IA
Jun 29, 6:22 PM CDTHAIL 14 Nw Harpers Ferry, IA
Jun 29, 6:28 PM CDTHAIL 0.88Harpers Ferry, IA
Jun 29, 6:32 PM CDTHAIL 0.25Harpers Ferry, IA
Jun 29, 6:33 PM CDTHAIL 0.5Harpers Ferry, IA
Jun 29, 6:44 PM CDTHAIL 0.54 N Prairie Du Chien, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WUUS53 KARX 292306
SVRARX
IAC005-WIC023-300000-
/O.NEW.KARX.SV.W.0023.150629T2306Z-150630T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
606 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
  NORTHWESTERN CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...

* UNTIL 700 PM CDT

* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANSING...
  MOVING SOUTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LANSING AROUND 610 PM CDT.
  HARPERS FERRY AROUND 635 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...DE SOTO...FERRYVILLE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9137 4342 9137 4342 9106 4319 9088
      4308 9118
TIME...MOT...LOC 2306Z 343DEG 22KT 4339 9123 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
5 follow-up statements
591 
WWUS53 KARX 292310
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT MON JUN 29 2015

IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
610 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...

AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANSING...
MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL REPORTED ABOUT 2 MILES NORTHWEST 
OF LANSING IOWA. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  HARPERS FERRY AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...DE SOTO...FERRYVILLE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9137 4342 9137 4342 9106 4319 9088
      4308 9118
TIME...MOT...LOC 2309Z 343DEG 22KT 4337 9122 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
105 
WWUS53 KARX 292321
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT MON JUN 29 2015

IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
621 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPERS
FERRY...OR 8 MILES SOUTH OF LANSING...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  HARPERS FERRY AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...FERRYVILLE...WATERVILLE AND LYNXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9137 4336 9134 4339 9106 4319 9088
      4308 9118
TIME...MOT...LOC 2321Z 339DEG 23KT 4324 9117 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
076 
WWUS53 KARX 292326
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT MON JUN 29 2015

IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
626 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARPERS
FERRY...OR 10 MILES NORTH OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25
MPH.

HAZARD...QUARTER SIZE HAIL REPORTED BETWEEN LANSING AND HARPERS 
FERRY. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...SENECA...EASTMAN...FERRYVILLE...WATERVILLE
AND LYNXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9137 4336 9134 4339 9106 4319 9088
      4308 9118
TIME...MOT...LOC 2325Z 347DEG 21KT 4319 9115 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
777 
WWUS53 KARX 292329
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT MON JUN 29 2015

IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
629 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...

AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARPERS
FERRY...OR 9 MILES NORTH OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...EASTMAN...WATERVILLE...LYNXVILLE...EFFIGY
MOUNDS AND LOCK AND DAM 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9133 4326 9131 4332 9104 4319 9088
      4308 9118
TIME...MOT...LOC 2328Z 347DEG 21KT 4317 9115 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK
441 
WWUS53 KARX 292342
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
642 PM CDT MON JUN 29 2015

IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
642 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...

AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMINGTON...
OR 9 MILES SOUTHEAST OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE... HARPERS 
FERRY...EASTMAN...LYNXVILLE...ANDY MOUNTAIN CAMPGROUND...YELLOW 
RIVER STATE FOREST AND THE MISSISSIPPI RIVER NEAR LYNXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 9130 4319 9128 4325 9101 4317 9094
      4308 9118
TIME...MOT...LOC 2341Z 343DEG 22KT 4293 9105 

HAIL...1.00IN
WIND...<50MPH
 
$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 29, 2:30 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 29 2015

.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION
THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING
SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF
THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS.
HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE
PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER
COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM
SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A
RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS
WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF
PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45
KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING
SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE
DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS
FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST
AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM.

THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE
FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES.
SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN
WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO
WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE
OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED
WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE
ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY
RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF
DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON
WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC
HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME
SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS
SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO
THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A
COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1233 PM CDT MON JUN 29 2015

FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID-
LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS
EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY
IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE
WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST
OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG
WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING.
LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z.
PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT MON JUN 29 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1145 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND
BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN
THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY
AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Local storm report, Jun 29, 5:20 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             3 W LA CRESCENT         43.83N 91.36W
06/29/2015  E1.50 INCH       HOUSTON            MN   BROADCAST MEDIA

            AT WXOW TELEVISION STUDIOS

0512 PM     HAIL             3 W LA CRESCENT         43.83N 91.36W
06/29/2015  M1.00 INCH       HOUSTON            MN   BROADCAST MEDIA

0520 PM     HAIL             4 W LA CRESCENT         43.83N 91.38W
06/29/2015  E1.50 INCH       HOUSTON            MN   AMATEUR RADIO

            PLUS WIND GUSTS OF 45 KTS

&&

SHEA
Local storm report, Jun 29, 5:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 N BROWNSVILLE         43.73N 91.28W
06/29/2015  E0.25 INCH       HOUSTON            MN   PUBLIC

&&

SHEA
Local storm report, Jun 29, 5:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 W BROWNSVILLE         43.70N 91.34W
06/29/2015  E1.00 INCH       HOUSTON            MN   PUBLIC

&&

SHEA
Local storm report, Jun 29, 5:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             2 S BROWNSVILLE         43.67N 91.28W
06/29/2015  E0.88 INCH       HOUSTON            MN   PUBLIC

&&

SHEA
Local storm report, Jun 29, 5:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 S GENOA               43.53N 91.23W
06/29/2015  E0.25 INCH       VERNON             WI   PUBLIC

&&

SHEA
Local storm report, Jun 29, 6:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             1 SSW VICTORY           43.47N 91.22W
06/29/2015  E0.25 INCH       VERNON             WI   PUBLIC

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:20 PM CDTSevere Thunderstorm WarningARXAllamakee55 min
Jun 29, 6:40 PM CDTSevere Thunderstorm WarningARXClayton50 min
Jun 29, 6:53 PM CDTSpecial Weather StatementARXAllamakee, Winneshiek37 min
Jun 29, 2:31 PM CDTSpecial Weather StatementARXTaylor44 min
Jun 29, 2:35 PM CDTSpecial Weather StatementARXBuffalo25 min
Jun 29, 2:59 PM CDTSpecial Weather StatementARXJackson, Trempealeau46 min
Jun 29, 3:09 PM CDTSpecial Weather StatementARXClark, Taylor21 min
Jun 29, 3:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau51 min
Jun 29, 3:40 PM CDTSpecial Weather StatementARXClark65 min
Jun 29, 3:48 PM CDTSpecial Weather StatementARXJackson, Trempealeau27 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningARXBuffalo, La Crosse, Trempealeau32 min
Jun 29, 4:57 PM CDTSevere Thunderstorm WarningARXLa Crosse33 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.